# SDR ASAA2012120493405

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,236 hours, 5,746 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861882
- Part serial: 5529
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,528 hours, 8,619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SURGING,  GROUND MECH SAID APU MADE BOOM SOUNDS.  OIL PRESSURE LOOKED GOOD,  DUCT PRESSURE VARIED AS APU WOUND DOWN & SPOOLED BACK UP. APU EGT DECREASED AND INCREASED.   PERFORMED FIM TASK 49-55, TASK 808 MULTIPLE SURGE CONDITION DURING MES OPS .  IAW TECH SERVICES NO BLOCKAGE FOUND. FOUND ELECTRICAL CONNECTOR ON DATA MEMORY MODULE LOOSE INSPECTED AND SECURED CONNECTOR.  IAW FIM 49-55-TASK 808 STARTED NR 2 ENG SEVERAL TIMES NO SURGE OF APU OR ABNORMAL APU INDICATIONS NOTED FOUND TO BE AN INTERMITTENT FAULT IAW FIM TASK 49-55-808.  TSR ISSUED.  REPLACED APU IGV ACTUATOR IAW MM 49-52-12-000-801.  OPS/LEAK CHECK OK.  PERFORMED IGV ACTUATOR OPERATION TEST. IGVS OPERATE SMOOTHLY.  NO INDICATION OF SURGING DURING OPS CHECKS NOTED.
